Discussions By Condition: Endocrine conditions

Graves disease

Posted In: Endocrine conditions 0 Replies
  • Posted By: Anonymous
  • October 11, 2009
  • 02:28 AM

I have recently been diagnosed with graves disease. I had the radiation treatment and I am now working on stabalizing the hormone levels with synthroid. Since the treatment I have had two very starnge episodes.

I break out in what looks like hives then the areas affected turn purple like bruises. The areas are very painful and it usually affects both sides of my body at the same time. The last episode I had was 3 weeks ago. Today it happened again. Since the last episode the rash never really went away on the backs of my arms. The bluish color and pain came and went. Anyone know what this is realted to.

Also if I was diagnosed woth Graves Wht have I not lost any weight? in fact I have gained a lot of weight over the past few years.

Reply Flag this Discussion
Thanks! A moderator will review your post and it will be live within the next 24 hours.

Signs of a Psoriasis Flare

Know the five types of psoriasis and how to spot flares.

How Diabetes Medications Affect Your Appetite

Newer diabetes treatments can suppress appetite and aid weight loss.

What to Do For Dry Mouth

Try these tips to get your salivary glands back into action.

The Painkiller – Constipation Connection

Constipation is a common side effect of opioid and narcotic pain medicines.

9 Signs of Sensitive Skin

Is it sensitive skin or something else?